Alert archive / Michigan / Wind Advisories in 2005
Wind Advisory 2, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Nov 8, 2005, 8:48 PM EST for 17 counties in Michigan. It took effect at Nov 9, 2005, 10:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2005, 8:48 PM EST (01:48 UTC)
- In effect from
- Nov 9, 2005, 10:00 AM EST
- Expired
- Nov 9, 2005, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDTX 090148 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 848 PM EST TUE NOV 8 2005 ...ANOTHER VERY WINDY DAY EXPECTED ACROSS SOUTHEAST MICHIGAN... .YET ANOTHER POWERFUL LOW PRESSURE SYSTEM WILL TRACK TO THE NORTH OF THE AREA ON WEDNESDAY. THIS WILL BRING VERY STRONG WEST WINDS TO THE REGION ON WEDNESDAY...WITH GUSTS OF 45 TO 50 MPH EXPECTED BY AFTERNOON. MIZ047>049-053>055-060>063-068>070-075-076-082-083-091000- /O.NEW.KDTX.WI.Y.0002.051109T1500Z-051110T0000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 848 PM EST TUE NOV 8 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY. VERY WINDY CONDITIONS WILL DEVELOP WEDNESDAY MORNING AND PERSIST INTO THE EARLY EVENING AS AN INTENSE LOW PRESSURE SYSTEM TRACKS THROUGH THE UPPER GREAT LAKES REGION. WIND GUSTS OF 45 TO 50 MPH WILL BE LIKELY...ESPECIALLY DURING WEDNESDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHT WEIGHT VEHICLES. USE EXTRA CAUTION WHILE TRAVELING ON WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF NEAR 30 MPH WITH GUSTS TO 45 MPH OR MORE ARE EXPECTED. $$ DG
3 follow-up statements
000 WWUS73 KDTX 090925 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 425 AM EST WED NOV 9 2005 ...VERY WINDY CONDITIONS DEVELOPING TODAY... .A POWERFUL LOW PRESSURE SYSTEM JUST NORTH OF MINNESOTA EARLY THIS MORNING WILL TRACK EAST TODAY. THE ASSOCIATED STRONG COLD FRONT WITH THIS LOW WILL SWING THROUGH SOUTHEAST MICHIGAN AROUND NOON. VERY STRONG WESTERLY WINDS WILL DEVELOP BEHIND THIS FRONT...WITH GUSTS OF 45 TO 50 MPH EXPECTED THIS AFTERNOON THROUGH EARLY THIS EVENING. MIZ047>049-053>055-060>063-068>070-075-076-082-083-091730- /O.CON.KDTX.WI.Y.0002.051109T1500Z-051110T0000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 425 AM EST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. VERY WINDY CONDITIONS WILL DEVELOP BY NOON AND PERSIST INTO THE EARLY EVENING AS AN INTENSE LOW PRESSURE SYSTEM TRACKS THROUGH THE UPPER GREAT LAKES REGION. WESTERLY WIND GUSTS OF 45 TO 50 MPH CAN BE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. WINDS WILL STILL REMAIN STRONG DURING THE EVENING HOURS...GUSTING TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHT WEIGHT VEHICLES. USE EXTRA CAUTION WHILE TRAVELING THIS AFTERNOON AND EVENING. $$ SF
000 WWUS73 KDTX 091636 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1136 AM EST WED NOV 9 2005 ...VERY WINDY CONDITIONS DEVELOPING TODAY... .A POWERFUL LOW PRESSURE SYSTEM JUST NORTH OF LAKE SUPERIOR WILL TRACK EAST TODAY. THE ASSOCIATED COLD FRONT WITH THIS LOW WILL MOVE EAST OF SOUTHEAST MICHIGAN THIS AFTERNOON. STRONG WESTERLY WINDS WILL DEVELOP BEHIND THIS FRONT...WITH GUSTS OF 45 TO 50 MPH EXPECTED THIS AFTERNOON THROUGH EARLY THIS EVENING. MIZ047>049-053>055-060>063-068>070-075-076-082-083-100000- /O.CON.KDTX.WI.Y.0002.000000T0000Z-051110T0000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1136 AM EST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... VERY WINDY CONDITIONS WILL DEVELOP DURING THE AFTERNOON AND PERSIST INTO THE EARLY EVENING AS AN INTENSE LOW PRESSURE SYSTEM TRACKS THROUGH THE UPPER GREAT LAKES REGION. WESTERLY WIND GUSTS OF 45 TO 50 MPH CAN BE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. WINDS WILL STILL REMAIN STRONG DURING THE EVENING HOURS...GUSTING TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHT WEIGHT VEHICLES. USE EXTRA CAUTION WHILE TRAVELING THIS AFTERNOON AND EVENING. $$ SHULER
000 WWUS73 KDTX 092355 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 655 PM EST WED NOV 9 2005 ...WIND ADVISORY TO EXPIRE... .NORTHWEST WINDS WILL REMAIN BELOW ADVISORY LEVELS THIS EVENING AND OVERNIGHT...BUT STILL GUST TO 30 OR 35 MPH AT TIMES THROUGH MIDNIGHT. MIZ047>049-053>055-060>063-068>070-075-076-082-083-100100- /O.EXP.KDTX.WI.Y.0002.000000T0000Z-051110T0000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 655 PM EST WED NOV 9 2005 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. NORTHWEST WINDS WILL CONTINUE TO GUSTS TO 30 OR 35 MPH AT TIMES...REMAINING BELOW ADVISORY LEVEL. $$ DG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Nov 8, 8:40 PM EST, 8 minutes earlier.
Area forecast discussion, Nov 8, 8:40 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
840 PM EST TUE NOV 8 2005
.UPDATE...
WILL UPDATE TO INCLUDE A WIND ADVISORY FOR WEDNESDAY AFTERNOON AS
WEST WINDS ARE EXPECTED TO GUST TO 45 MPH OR MORE AS ANOTHER INTENSE
LOW PRESSURE SYSTEM TRACKS JUST NORTH OF THE REGION. 18Z GUIDANCE
SUPPORTS 12Z DATA. NAM DATA ON BUFKIT SUGGESTS AREA WILL NOT HAVE
ANY PROBLEM MIXING DOWN 40-45 KNOT WINDS FROM THE 2-3KFT LEVEL BY
AFTERNOON. THIS SHOULD LEAD TO A VERY SOLID PERIOD OF ADVISORY LEVEL
WINDS.
&&
.AVIATION...ISSUED AT 635 PM EST
MARGINAL MVFR CEILINGS TO SPREAD INTO THE AREA THIS EVENING AS
STRONG WARM AIR ADVECTION PATTERN ENSUES IN ADVANCE OF POTENT
SHORTWAVE AND ASSOCIATED LOW PRESSURE TO THE WEST. AS THIS SYSTEM
APPROACHES...SHOWERS/THUNDERSTORMS WILL SPREAD WEST TO EAST ACROSS
THE AREA OVERNIGHT. WILL BRING CEILINGS CLOSE TO IFR OVERNIGHT AND
MENTION THE PRECIPITATION IN THE 07Z-12Z TIMEFRAME. THEREAFTER...
CEILINGS SHOULD START LIFTING IN THE MORNING AFTER THE COLD FRONT
SWEEPS THROUGH...WITH SCATTERED CONDITIONS AT TIMES BY MIDDAY.
COLD AIR ADVECTION PATTERN IN BEHIND FRONT IS VERY STRONG AND EXPECT
WEST WINDS TO GUST INTO THE 40-45 MPH RANGE FROM NOONTIME ON THROUGH
THE AFTERNOON.
&&
.SHORT TERM...TONIGHT AND WEDNESDAY...ISSUED AT 358 PM EST
VERY BUSY AND ACTIVE WEATHER PATTERN FOR THIS SHORT TERM PERIOD. A
STRONG STORM SYSTEM WILL WRAP UP OVER NORTHERN LAKE SUPERIOR
WEDNESDAY MORNING. AT THE SURFACE...A TRIPLE POINT WILL PASS ACROSS
CENTRAL LOWER MICHIGAN DURING THE MORNING. THIS WILL PROVIDE THE
FOCUS FOR CONVECTION. A STRONG COLD FRONT QUICKLY MOVES THROUGH IN
THE EARLY AFTERNOON. COLD AIR ADVECTION AND SUBSIDENCE BEHIND THE
COLD FRONT, COMBINED WITH A TIGHT BOUNDARY LAYER GRADIENT, CAUSES
CONCERNS FOR ANOTHER DAY OF HIGH WIND GUSTS ACROSS THE REGION.
THREE CONSECUTIVE RUNS OF THE GFS BEGINNING WITH THE 08/00Z RUN
HANDLE THIS SYSTEM VERY CONSISTENTLY. UTILIZING MSAS MSLP ANALYSIS
AND SATELLITE IMAGERY...A CLOSE EXAMINATION OF SYNOPTIC AND UPPER
LEVEL FEATURES SHOWS THE GFS TO BE INITIALIZING AND FORECASTING MOST
ACCURATELY THE DEVELOPING STORM UPSTREAM. THOUGH MODEL DIFFERENCES
AT THIS POINT ARE SUBTLE...THE GFS HAS PREVAILED AS MODEL OF CHOICE.
THE GFS IS JUST A LITTLE WEAKER AND SLIGHTLY FURTHER NORTH THAN THE
12Z NAM WITH BOTH THE DIGGING SHORTWAVE AND ASSOCIATED SURFACE LOW.
ALL MODELS ARE IN GOOD AGREEMENT WITH THE SYNOPTIC FEATURES THROUGH
SE LOWER MICHIGAN.
THE LATEST GFS RUN CONTINUES TO SHOW MID LEVEL LAPSE RATES OF 7 TO 8
C/KM AND ABUNDANT LOW LEVEL MOISTURE (850 DEWPOINTS APPROACHING 12C)
COMBINING WITH STRONG WIND FIELDS TO PROVIDE THE POTENTIAL FOR
ORGANIZED CONVECTION. GIVEN THE TIME OF DAY AND TIME OF YEAR,
IMPRESSIVE SURFACE BASED CAPE VALUES NEAR 1000 J/KG WILL ACCOMPANY
TRIPLE POINT THROUGH LOWER MICHIGAN EARLY WEDNESDAY. THE LEFT EXIT
REGION OF 130+ KNOT JET AT 300MB WILL PASS OVER SE MICHIGAN DURING
THE MORNING HOURS AROUND SUNRISE. A VERY STRONG LLJ WILL ALSO BE
NOSING THROUGH THE REGION. THIS WILL PLACE US IN A VERY FAVORABLE
ENVIRONMENT FOR STRONG STORMS. A LOCAL SEVERE WEATHER CHECKLIST TOOL
SUGGESTS GOOD POTENTIAL FOR AN MCS PASSING THROUGH THE REGION. ALL
OF THE INGREDIENTS ARE COMING TOGETHER FOR SUPERCELLULAR SEVERE
THUNDERSTORMS POTENTIALLY IMPACTING SE MICHIGAN. LOW LEVEL WIND
PARAMETERS ARE VERY IMPRESSIVE...WITH 0-3KM SHEAR OVER 40 M/S AND
0-3KM HELICITY OF 460 M2/S2. GIVEN THE LOW LEVEL STRONG WIND SHEAR
AND HELICITY AS WELL AS LOW LCL HEIGHTS (500 FEET) ACCOMPANYING THIS
STORM, WE CANNOT RULE OUT THE POSSIBILITY OF A TORNADO. THE MAIN
THREAT THOUGH WILL BE LARGE HAIL AND STRONG WINDS WITHIN THE
VICINITY OF WARM FRONT.
A SHORT PERIOD OF LOW-END ADVISORY WIND GUSTS ARE EXPECTED LATE IN
THE DAY. GIVEN THIS POTENTIAL IS IN DAY THREE...FOR NOW WE WILL HOLD
OFF ON ISSUING A WIND ADVISORY TO ALLOW FOR MORE TIME TO ASSESS THE
SITUATION. THE NAM INDICATES ADVISORY LEVEL WINDS WILL EASILY BE
ACHIEVABLE...BUT THE PREFERRED GFS SHOWS THE POTENTIAL AS BEING
BORDERLINE. IT WILL LARGELY DEPEND ON HOW HIGH WE MIX. THE GFS DOES
SHOW 40 KNOT WINDS AT 2500 FEET FOR A FEW HOURS JUST BEFORE AND
AFTER SUNSET. THE NAM IS LOWER AND STRONGER WITH WIND SPEEDS.
&&
.LONG TERM...ISSUED AT 358 PM EST
NAM/GFS HAVE TRENDED A BIT FASTER TAKING THE SYSTEM EAST OF THE
REGION...BEFORE A REINFORCING SHORTWAVE HELPS TO CUT OFF A LONGER
WAVE LOW OVER NEW ENGLAND. STRONG GRADIENT AND COLD ADVECTION
CONTINUE WEDNESDAY NIGHT BEHIND THE LOW...WITH FORECAST
SOUNDINGS/TIME SECTIONS SHOWING IMPRESSIVE MIXING CONTINUING THROUGH
THE EVENING/EVEN OVERNIGHT. PROFILES SHOW MIXING AT TIMES BEING
BETTER THAN DURING THE DAY AS COLD AIR POURS IN BEHIND THE SYSTEM.
KEPT WINDS UP THROUGH THE EVENING...SLOWLY TAPERING OFF OVERNIGHT
AND ON THURSDAY. PROFILES ACROSS LAKE HURON ARE IMPRESSIVE AS WELL.
DECENT ISALLOBARIC RISE/FALL COUPLET ACROSS LOWER MICHIGAN...BUT
WITH A STRONGER COUPLET ASSOCIATED WITH THE SURFACE LOW ACROSS
NORTHERN LAKE HURON. PROFILES SHOW A STRONGER JET TO TAP INTO GIVEN
A MIXED LAYER UP TO 6-7KFT BY 00Z. IF SYSTEM DEEPENS MORE AS IT
MOVES ACROSS THE GREAT LAKES...MAY NEED TO CONSIDER STORM POTENTIAL
ACROSS NORTHERN HURON WEDNESDAY EVENING. HOWEVER AT THIS TIME IT
LOOKS MORE LIKE A SOLID HIGH-END GALE.
DEEP MOISTURE QUICKLY STRIPS AWAY WEDNESDAY AFTERNOON...ALTHOUGH
ABUNDANT LOW-LEVEL MOISTURE LINGERS THROUGH WEDNESDAY NIGHT. STEEP
LOW-LEVEL LAPSE RATES WITH 850MB TEMPS DROPPING TO -8C.
NORTHWESTERLY FETCH IS NOT VERY FAVORABLE... ALTHOUGH WITH AVAILABLE
MOISTURE AND LOW-LEVEL INSTABILITY KEPT CHANCE POPS GOING.
1000-850MB THICKNESS FIELDS DROP BELOW 1300M...AND FORECAST
SOUNDINGS ARE FAVORABLE FOR SNOW AT LEAST ACROSS THE NORTHERN CWA
WITH WET-BULB ZERO HEIGHTS BELOW 1KFT AND COLD ENOUGH FOR ICE
NUCLEATION. INVERSION DROPS FURTHER ON THURSDAY AS HEIGHTS START
REBUILDING ACROSS THE REGION...AND THE LOW-LEVEL WIND FIELD BACKS
MORE OUT OF THE WEST. WITH LESS MOISTURE AND LIMITED INSTABILITY...
KEPT THE BULK OF THURSDAY DRY WITH SOME BREAKS OF SUN. TEMPERATURES
WILL STILL BE ON THE COOL SIDE IN THE MID/UPPER 40S AS SHALLOW COLD
AIR WILL BE DIFFICULT TO SCOUR OUT.
BROAD UPPER RIDGE BUILDS ACROSS THE REGION FRIDAY/SATURDAY...WITH A
SOUTHWESTERLY LOW-LEVEL RETURN FLOW SETTING UP BEHIND THE BRIEF
SURFACE RIDGE ON FRIDAY. WEATHER SHOULD REMAIN DRY...ALTHOUGH
PASSING MID/HIGH MOISTURE SHOULD LEAD TO PREDOMINATELY PARTLY CLOUDY
CONDITIONS AS OPPOSED TO A LONGER PERIOD OF MOSTLY CLEAR. WITH THE
BUILDING HEIGHTS...TEMPERATURES WILL CLIMB BACK ABOVE NORMAL INTO
THE MID/UPPER 50S.
NEXT SYSTEM EJECTS OUT OF THE SOUTHWEST AND SWINGS INTO THE GREAT
LAKES ON SUNDAY. EXTENDED MODELS DISAGREE AS TO THE AMOUNT OF
PHASING BETWEEN THIS AND A NORTHERN STREAM SYSTEM...WITH TIMING
ISSUES AS WELL. ANOTHER STRONG NORTHERN STREAM SYSTEM SWINGS THROUGH
THE GREAT LAKES ON TUESDAY...STRONGER THAN THE CURRENT SYSTEM IS
PROGGED BY FARTHER NORTH WITH THE TRACK. GFS ENSEMBLE MEMBERS SHOW
ONLY A MODEST AMOUNT OF SPREAD WITH THESE TWO SYSTEMS...WITH A
PREPONDERANCE OF MEMBERS FAVORING THE MORE PROGRESSIVE OPERATIONAL
SOLUTIONS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND ADVISORY...ALL SOUTHEAST MICHIGAN...10 AM WEDNESDAY
TO 7 PM WEDNESDAY
LAKE HURON...SMALL CRAFT ADVISORY...LHZ421...NEARSHORE WATERS FROM
PORT AUSTIN TO PORT HURON UNTIL 6 AM WEDNESDAY.
GALE WARNING...LHZ421...NEARSHORE WATERS FROM PORT AUSTIN TO
PORT HURON...6 AM WEDNESDAY TO 6 PM THURSDAY.
GALE WARNING...LHZ462-LHZ463-LHZ464 UNTIL 6 PM THURSDAY.
GALE WARNING...LHZ422...6 AM WEDNESDAY TO 6 AM THURSDAY.
LAKE ST CLAIR...GALE WARNING...LCZ423-LCZ460...6 AM WEDNESDAY TO
6 AM THURSDAY.
MI WATERS OF LAKE ERIE...GALE WARNING...LEZ444...6 AM WEDNESDAY TO
6 AM THURSDAY.
&&
UPDATE.......DG
AVIATION.....DG
SHORT TERM...SHULER
LONG TERM....BRAVENDER
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Nov 8, 4:00 PM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 400 PM EST TUE NOV 8 2005 MIZ047>049-053>055-060>063-068>070-075-076-082-083-091200- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 400 PM EST TUE NOV 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO SOUTHEAST MICHIGAN TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS. THE MAIN WEATHER HAZARD WILL BE LARGE HAIL AND DAMAGING WIND GUSTS ACROSS SOUTHEAST MICHIGAN. SOUTH OF INTERSTATE 69 TOWARD THE OHIO STATE LINE...THERE WILL BE A CHANCE FOR A TORNADO. THE BEST CHANCE OF SEVERE WEATHER WILL BE SHORTLY AFTER MIDNIGHT AS A STRENGTHENING WARM FRONT ACROSS THE OHIO VALLEY MOVES NORTHWARD TOWARD THE AREA. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AROUND 1 INCH IN DIAMETER IN ALL OF SOUTHEAST MICHIGAN. WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE WITH STORMS ALONG THE WARM FRONT...MAINLY FROM INTERSTATE 69 TO THE OHIO BORDER. STORM MOTION WILL BE FROM SOUTHWEST TO NORTHEAST AROUND 40 MPH...TAKING THE ACTIVITY INTO CANADA AROUND SUNRISE WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SECOND ROUND OF THUNDERSTORMS IS EXPECTED DURING THE MID TO LATE MORNING HOURS ON WEDNESDAY AS A STRONG COLD FRONT MOVES THROUGH THE AREA. THE STRENGTH OF THE COLD FRONT WILL MAKE SEVERE WEATHER POSSIBLE AGAIN WITH THE STORMS. WIND DAMAGE WILL BE THE MAIN HAZARD. WITH THE PASSAGE OF THE COLD FRONT...SURFACE WIND SPEEDS WILL INCREASE AND MAY APPROACH WIND ADVISORY CRITERIA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT AND ON WEDNESDAY. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-091200- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 400 PM EST TUE NOV 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO SOUTHEAST MICHIGAN TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THE STORMS. THE MAIN WEATHER HAZARD WILL BE LARGE HAIL AND DAMAGING WINDS MAINLY SOUTH OF WHITE ROCK. FROM PORT HURON DOWN TO INCLUDE THE NEARSHORE WATERS OF LAKE ERIE...THE ADDITIONAL HAZARD WILL BE FROM A POSSIBLE TORNADO. THE BEST CHANCE OF SEVERE WEATHER WILL BE SHORTLY AFTER MIDNIGHT AS A STRENGTHENING WARM FRONT ACROSS THE OHIO VALLEY MOVES NORTHWARD TOWARD THE AREA. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AROUND 1 INCH IN DIAMETER IN ALL OF SOUTHEAST MICHIGAN. WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE WITH STORMS ALONG THE WARM FRONT...MAINLY FROM INTERSTATE 69 TO THE OHIO BORDER. STORM MOTION WILL BE FROM SOUTHWEST TO NORTHEAST AROUND 40 MPH...TAKING THE ACTIVITY INTO CANADA AROUND SUNRISE WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SECOND ROUND OF SCATTERED THUNDERSTORMS IS EXPECTED DURING THE MID TO LATE MORNING HOURS ON WEDNESDAY AS A STRONG COLD FRONT MOVES THROUGH THE AREA. THE STRENGTH OF THE COLD FRONT WILL MAKE SEVERE WEATHER POSSIBLE AGAIN WITH THE STORMS. WIND DAMAGE WILL BE THE MAIN HAZARD. GALE FORCE WINDS ARE EXPECTED AND MAY APPROACH STORM FORCE CONDITIONS ACROSS THE NORTHERN HALF OF LAKE HURON ON WEDNESDAY. PLEASE REFER TO THE LATEST MARINE FORECAST FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON WEDNESDAY. BGM YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 9:38 PM EST | Marine Weather Statement | DTX | 37 hr |
Nearby
Wind Advisories in Michigan, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.